MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK II REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK II REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number 105-4010
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The patient was revised for infection on (b)(6) 2021.Approximately 2 months after the first surgery.The surgeon explanted 1 humelock stem, 1 centered glenosphere with screw, 1 humeral cup ø40+9, 1 glenoid baseplate, 1 post extension, 1 standard screw l25mm, 1 standard screw l35mm and 2 locking screw.The surgeon implanted 1 post extension, 1 glenoid baseplate, 2 locking screw, 2 standard screw, 1 eccentric glenosphere with screw, 1 humelock stem, 2 cortical screw and 1 humeral cup 135/145° ø40+9.

Brand Name
HUMELOCK II REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13415776
Report Number3009532798-2021-00268
Device Sequence Number5893710
Product Code HSD
UDI-Device Identifier03701037300305
UDI-Public03701037300305
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/06/2026
Device Model Number105-4010
Device Catalogue Number105-4010
Device Lot NumberP1594
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown